# SDR YENA2023005010461

- Difficulty date: April 30, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 83,371 hours, 31,177 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HM01
- Part serial: 164902483
- Condition: Failed
- Location: 20hq
- Part time: 41,213 hours, 14,252 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#1023, BOS-STI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO BOS) ' VENT SKIN VALVE FAULT ON TAKE OFF BURNING SMELL IN COCKPIT AND FAN NOISE; REMOVED AND REPLACED AVNX VENT BLOWER FAN (20HQ) IAW AMM 21-26-51. AVEC TEST WAS OK. NO FAULTS RECALLED. OK FOR SERVICE.'
